# SDR 2005FA0000006

- Difficulty date: December 28, 2004
- Submitted: January 19, 2005
- Operation: General aviation
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 31019912
- Condition: Broken
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED, AT CRUISE, THE LT ENGINE HAD AN EXPLOSIVE NOISE AND THE LEFT ENGINE SEIZED.  PRE INSPECTION OF ENGINE INDICATES LOSS OF CT BLADE. (K)
